I just wrote a question about me not having my period for two months and then i remembered something i forgot to say. about four months ago me and my bf had unprotected sex and i used a plan b pill the next day. then (i know this is bad) two weeks later i had a drunken night and i had to take the plan b again the next morning. Could this be why my body has been acting so f****d up lately???????
Me and my fiance had unprotected sex i had to take the plan b pill twice on the same month, after taking the 2nd one I thought I started my period but it was like old blood.. It was light but I had it for 4-5 days.... I'm scared I don't know what it could be I don't know if I'm pregnant or what !! Can somebody help please !! Bb
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.